I have PTSD/anxiety/depression. Was told by psyc doc that Zoloft is for PTSD. Started with Lexapro made me sick lost weight, went to Celexa, same, went to Wellbutrin as it worked before the PTSD, but gave me horrid anxiety and more weight loss. I started Zoloft 50 mg 10 days ago, dizzy, nausea, shakey, sleepy, anxiety, insomnia. Doc prescribed xanax for anxiety and lorazepam for sleep. I take 1/2 of each. But need encouragement that the side effects will decrease soon. I can not afford to loose anymore weight but do not want to give up.
Hang in there, the side effects you mention will subside. Be careful with the Xanax and lorazepam. Use as little as possible and for as short a time as possible so to prevent dependence.
I am on 50mg of zoloft. I have tried others. Just hang in there. That is what I am doing. I woke up this morning so depressed. I think we just need to give it time. I go see my doctor the 25th. I hope 100mg is going to be my answer. Depression/anxity is awful. I have been here before and it has gotten better. We have to keep believing that. I don't have the nausea or the dizziness, but, I just don't want to do anything. I worry too much about things.
When was the last time you had a full panel of blood tests and a regular physical? There can be other reasons for weight loss. Just be sure you stay up to date on these. Thyroid comes to mind for some of your symptoms.
- Celexa Drug Information
- Lexapro Drug Information
- Wellbutrin Drug Information
- Zoloft Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Dec 2016 • 5 answers
Updated 1 Feb 2017 • 8 answers
Updated 11 Jan 2015 • 3 answers
Updated 10 Jul 2016 • 1 answer
Updated 7 Feb 2019 • 1 answer